Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the non-summability $\left( {C,1} \right)$ of Fourier series

Author: M. L. Misra
Journal: Bull. Amer. Math. Soc. 53 (1947), 510-514
MathSciNet review: 0020652
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Hahn, Über Fejérs Summierung der Fourierschen Reine, Jber. Deutschen Math. Verein. vol. 25 (1916) pp. 359-366.
  • 2. E. W. Hobson, The theory of functions of a real variable, vol. 2, 1926.
  • 3. B. N. Prasad, On the summability (C, 1) of Fourier series, Math. Zeit. vol. 40 (1935) pp. 496-502.

Additional Information


American Mathematical Society